Alert archive / Kentucky / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, KY

June 21, 2021Estill County, Kentucky

NWS Jackson, KY issued this special weather statement at Jun 21, 2021, 2:49 PM EDT for Estill County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2021, 2:49 PM EDT (18:49 UTC)
Expired
Jun 21, 2021, 3:15 PM EDT
In force
26 min
Issued by
NWS Jackson, KY

County Estill County, KY

The radar

The Jackson,KY radar (KJKL), 59 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1320 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
1.7
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

345 
WWUS83 KJKL 211849
SPSJKL

Special Weather Statement
National Weather Service JACKSON KY
249 PM EDT Mon Jun 21 2021

KYZ058-059-108-111-211915-
Lee-Estill-Powell-Wolfe-
249 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POWELL...CENTRAL
ESTILL...NORTHERN LEE AND SOUTHWESTERN WOLFE COUNTIES...

At 248 PM EDT, a strong thunderstorm was located over North Irvine,
or over Irvine, moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Irvine, Campton, Fincastle, Ravenna, Sandhill, Pilot, Booth, Torrent,
Willow Tree, Rogers, Leeco, Rice Station, Kings Station, Whynot,
Shade, Blackburn, Calloway Crossing, Old Landing, Winston and Patsey.

LAT...LON 3766 8410 3767 8409 3768 8410 3774 8407
      3776 8351 3765 8356 3761 8412 3762 8412
TIME...MOT...LOC 1848Z 246DEG 30KT 3772 8397 

$$

GEERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Jun 21, 2:02 PM EDT, 47 minutes earlier.

Area forecast discussion, Jun 21, 2:02 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
202 PM EDT Mon Jun 21 2021

.UPDATE...
Issued at 1104 AM EDT MON JUN 21 2021

There looks to be an old outflow boundary moving into the region
this morning and this is already sparking off a few showers and
perhaps eventually a thunderstorm or two. We will see shower and
thunderstorm chances increasing through the day, as a cold front
and trough axis drop into the Ohio Valley. It still looks like
damaging winds and flash flooding will be the primary risks
today. Updated grids to reflect the latest obs and trends.

UPDATE Issued at 730 AM EDT MON JUN 21 2021

Made a few tweaks to the precipitation probability forecast for
today, but nothing that would warrant issuing a new zone forecast
text product. The latest obs were also ingested into the forecast
grids to establish new trends.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 425 AM EDT MON JUN 21 2021

The primary forecast concern in the short term will the potential
for showers and thunderstorms today and tonight and any severe
weather potential. A strong cold front is still forecast to move
through the region later today and tonight. With a good supply of
low level moist and unstable air in place across eastern Kentucky,
we can expect widespread showers and storms to fire up and affect
the area this afternoon, this evening, and part of tonight. Their
is still a slight chance of severe weather later today into early
this evening, as the cold front cold moves through. Even with a
strong trigger and loads of instability and moisture, one limiting
factor for more widespread severe weather still remains, strong
winds aloft. That being said, the atmosphere will definitely be
supportive for thunderstorm activity this afternoon and this
evening, and a few storms could produce hail, strong winds,
frequent cloud to ground lightning, and heavy rainfall that could
lead to localized flooding. We will continue to monitor severe
weather potential through out the morning, and will update the
forecast as needed should severe potential increase at any time.
Showers and storms will continue overnight, with mainly showers
ongoing early Tuesday morning. The rain will continue on Tuesday
across the area, but will gradually taper off from west to east
through out the day, and should be out of eastern Kentucky by
early Tuesday evening.

Winds will be strong and gusty early today into this afternoon,
with southwesterly flow of 10 to 15 mph and gusts of up to 25 mph
expected at times. Temperatures will be extremely warm again
today, as southerly to southwesterly flow continues to dominate.
The mercury is forecast to max out in the upper 80s for most
locations later today. Once the front moves through overnight, we
will see a dramatic change in temperatures, as a cool Canadian
air mass filters into the region behind the departing cold front
and winds shift to the northwest. This influx of cooler air will
lead to lows in the upper 50s for tonight. Tuesday will be much
cooler than today, with highs in the lower 70s expected.

.LONG TERM...(Tuesday night through Sunday)
Issued at 427 AM EDT MON JUN 21 2021

An unseasonably cool/dry air mass will be in place over the
region at the start of the period, with surface high pressure
passing through beneath an eastern CONUS upper trough. The high
will migrate eastward as we move through the latter part of the
work week, and warm air advection will work to bring more typical
temperatures back. At the same time, the upper level trough will
weaken as ridging tries to build east from the southern plains and
Rockies. However, another upper trough dropping into the north
central CONUS will flatten any eastward progress of the ridge and
support another cold front to advance southeast toward us at the
end of the week. Low level flow ahead of the front will carry gulf
moisture back into our region from the southwest. The upper
trough is expected to linger over the central CONUS, with the
surface front stalling to our northwest as it becomes strung out
SW/NE parallel to the upper level flow. With ample moisture and
upper level support for precip under the east side of the upper
trough, we may be in for a prolonged threat of wet weather.
Exactly where it sets up will in the end depend on the positioning
of the front and the upper trough, which being nearly a week out,
still is somewhat uncertain.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
ISSUED AT 202 PM EDT MON JUN 21 2021

Showers and thunderstorms are quickly developing across portions
of eastern Kentucky this afternoon. These storms will lead to
quick drops in Vis and Cigs into the IFR or lower range, and they
will also have the potential to produce strong to severe wind
gusts and marginally severe hail. Outside of storms expect gusty
winds at times, but largely VFR skies if you catch a break in
between storms. These storms will move through this afternoon and
evening leaving behind the potential for stratus and fog through
the overnight. This could lead to period of MVFR Cigs and Vis
through the morning on Tuesday. The winds will be SW to begin the
period, but more erratic in thunderstorms. Then becoming more west
and northwest behind the front through the night.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DJ
SHORT TERM...AR
LONG TERM...HAL
AVIATION...DJ
Hazardous weather outlook, Jun 21, 2:40 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
240 PM EDT Mon Jun 21 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-222145-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
240 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This Afternoon into Tonight.

There is a good chance for thunderstorms today, especially this
afternoon and this evening. Some of the storms may produce hail,
severe wind gusts, and frequent cloud to ground lightning.
Torrential downpours could lead to localized flooding. A few
storms will also be possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible at times Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage and flooding.

AR/HAL/DJ

In the hours before

Special weather statement, Jun 21, 1:45 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service JACKSON KY
145 PM EDT Mon Jun 21 2021

KYZ052-060-106-211815-
Rowan-Menifee-Morgan-
145 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MORGAN...EASTERN
MENIFEE AND SOUTHEASTERN ROWAN COUNTIES...

At 145 PM EDT, a strong thunderstorm was located over Korea, or near
Frenchburg, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
West Liberty, Frenchburg, Henry, Wellington, Zag, Blairs Mills,
Stoll, Lick Branch, Index, Denniston, Pekin, Liberty Road, Omer,
Bangor, Dehart, Ratlitt, Scranton, Wrigley, Mariba and Pomeroyton.

LAT...LON 3808 8327 3806 8327 3805 8325 3789 8317
      3786 8357 3799 8362 3805 8351 3805 8350
      3807 8348 3807 8347 3812 8331
TIME...MOT...LOC 1745Z 252DEG 26KT 3795 8350

GEERTSON
Special weather statement, Jun 21, 1:58 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service JACKSON KY
158 PM EDT Mon Jun 21 2021

KYZ059-060-106-108-211830-
Menifee-Morgan-Powell-Wolfe-
158 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POWELL...
SOUTHWESTERN MORGAN...SOUTH CENTRAL MENIFEE AND NORTHERN WOLFE
COUNTIES...

At 158 PM EDT, a strong thunderstorm was located over Trent, or near
Campton, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Campton, Lewis, Lower Gilmore, Greear, Mize, Rogers, Lexie, Rexville,
Baptist, Stacy Fork, Daysboro, Red River Gorge, Slade, Pine Ridge,
Sellars, Toliver, Panama, Payton, Trent and Hazel Green.

LAT...LON 3783 8318 3771 8343 3776 8378 3786 8357
      3788 8328
TIME...MOT...LOC 1758Z 234DEG 24KT 3777 8345

GEERTSON
Special weather statement, Jun 21, 2:10 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service JACKSON KY
210 PM EDT Mon Jun 21 2021

KYZ107-110-119-211845-
Martin-Floyd-Johnson-
210 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT MARTIN...SOUTHEASTERN JOHNSON
AND NORTHEASTERN FLOYD COUNTIES...

At 210 PM EDT, a strong thunderstorm was located over Dicks Creek, or
over Prestonsburg, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Prestonsburg, Inez, Warfield, Beauty, Add, Tomahawk, Endicott,
Pilgrim, Oaklawn Estates, East Point, Coalpoint, Wells Chapel,
Davella, Lancer, Meally, Prince, West Van Lear, Calf Creek, Delong
and Williamsport.

LAT...LON 3763 8275 3774 8285 3789 8264 3789 8260
      3791 8260 3796 8253 3792 8248 3790 8247
      3791 8247 3787 8241 3786 8242 3781 8240
      3782 8239 3776 8233 3776 8231
TIME...MOT...LOC 1810Z 236DEG 27KT 3772 8271

GEERTSON
Special weather statement, Jun 21, 2:33 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
233 PM EDT Mon Jun 21 2021

KYZ104-106-107-109-211900-
Elliott-Johnson-Magoffin-Morgan-
233 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORGAN...NORTHERN
JOHNSON...NORTH CENTRAL MAGOFFIN AND SOUTHERN ELLIOTT COUNTIES...

At 232 PM EDT, a strong thunderstorm was located over Elkfork, or 8
miles northeast of West Liberty, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
West Liberty, Sandy Hook, Lenox, Haleburg, Moon, Florress, Lick
Branch, Little Sandy, Galen, Logville, Flatgap, Jeptha, Williams,
Barnrock, Chestnut, White Oak, Wrigley, Elna, Gillem Branch and
Redbush.

LAT...LON 3811 8289 3808 8294 3805 8295 3803 8300
      3798 8302 3796 8299 3800 8296 3800 8293
      3796 8282 3788 8266 3783 8319 3805 8333
TIME...MOT...LOC 1832Z 259DEG 31KT 3796 8313

GEERTSON
Special weather statement, Jun 21, 2:39 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service JACKSON KY
239 PM EDT Mon Jun 21 2021

KYZ068-069-079-211915-
Jackson-Rockcastle-Pulaski-
239 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PULASKI...
NORTHWESTERN JACKSON AND ROCKCASTLE COUNTIES...

At 239 PM EDT, a strong thunderstorm was located over Ottowa, or near
Mount Vernon, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Mount Vernon, Boone, Science Hill, Donaro, Bummer, Threelinks,
Robinet, Gum Sulphur, Shop Branch, Bandy, Woodstock, Roundstone,
Spiro, Wabp, Climax, Hansford, Renfro Valley, Willailla, Disputanta
and Hurley.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3730 8464 3736 8456 3733 8451 3734 8450
      3748 8444 3747 8438 3754 8435 3753 8430
      3752 8430 3751 8426 3752 8420 3756 8416
      3756 8415 3738 8401 3717 8465
TIME...MOT...LOC 1839Z 246DEG 24KT 3738 8446

GEERTSON
Special weather statement, Jun 21, 2:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
249 PM EDT Mon Jun 21 2021

KYZ058-059-108-111-211915-
Lee-Estill-Powell-Wolfe-
249 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POWELL...CENTRAL
ESTILL...NORTHERN LEE AND SOUTHWESTERN WOLFE COUNTIES...

At 248 PM EDT, a strong thunderstorm was located over North Irvine,
or over Irvine, moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Irvine, Campton, Fincastle, Ravenna, Sandhill, Pilot, Booth, Torrent,
Willow Tree, Rogers, Leeco, Rice Station, Kings Station, Whynot,
Shade, Blackburn, Calloway Crossing, Old Landing, Winston and Patsey.

LAT...LON 3766 8410 3767 8409 3768 8410 3774 8407
      3776 8351 3765 8356 3761 8412 3762 8412
TIME...MOT...LOC 1848Z 246DEG 30KT 3772 8397

GEERTSON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:30 PM EDTSpecial Weather StatementJKLMenifee, Montgomery30 min
Jun 21, 12:34 PM EDTSpecial Weather StatementJKLJackson26 min
Jun 21, 12:55 PM EDTSpecial Weather StatementJKLBreathitt35 min
Jun 21, 1:01 PM EDTSpecial Weather StatementJKLMartin29 min
Jun 21, 1:14 PM EDTSpecial Weather StatementJKLKnott16 min
Jun 21, 1:16 PM EDTSpecial Weather StatementJKLMontgomery29 min
Jun 21, 1:22 PM EDTSpecial Weather StatementJKLMenifee23 min
Jun 21, 1:26 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Powell34 min
Jun 21, 1:35 PM EDTSpecial Weather StatementJKLWolfe25 min
Jun 21, 1:38 PM EDTSevere Thunderstorm WarningJKLMenifee, Montgomery, Powell37 min
Jun 21, 1:45 PM EDTSpecial Weather StatementJKLMenifee, Morgan30 min
Jun 21, 1:58 PM EDTSpecial Weather StatementJKLWolfe32 min
Jun 21, 2:08 PM EDTSevere Thunderstorm WarningJKLMenifee, Morgan, Powell, Rowan, Wolfe37 min
Jun 21, 2:10 PM EDTSpecial Weather StatementJKLMartin35 min
Jun 21, 2:26 PM EDTSevere Thunderstorm WarningJKLEstill, Menifee, Montgomery, Powell, Wolfe34 min
Jun 21, 2:33 PM EDTSpecial Weather StatementJKLElliott27 min
Jun 21, 2:39 PM EDTSpecial Weather StatementJKLRockcastle36 min
Jun 21, 2:43 PM EDTSevere Thunderstorm WarningJKLJackson, Rockcastle32 min
Jun 21, 2:51 PM EDTSpecial Weather StatementJKLPulaski, Wayne24 min
Jun 21, 2:52 PM EDTAreal Flood AdvisoryJKLEstill, Menifee, Montgomery, Morgan, Powell, Wolfe3 hr
Jun 21, 2:57 PM EDTSpecial Weather StatementJKLJackson33 min
Jun 21, 3:00 PM EDTSevere Thunderstorm WarningJKLBreathitt, Estill, Lee, Menifee, Montgomery, Morgan and 2 more30 min
Jun 21, 3:10 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley35 min
Jun 21, 3:22 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Lee, Owsley, Rockcastle23 min
Jun 21, 3:29 PM EDTSpecial Weather StatementJKLWolfe31 min
Jun 21, 3:41 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Wolfe34 min
Jun 21, 3:46 PM EDTSpecial Weather StatementJKLOwsley29 min
Jun 21, 3:47 PM EDTSpecial Weather StatementJKLWayne43 min
Jun 21, 3:51 PM EDTSpecial Weather StatementJKLJackson, Rockcastle24 min
Jun 21, 3:55 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Leslie, Owsley, Perry35 min
Jun 21, 4:06 PM EDTSpecial Weather StatementJKLMagoffin24 min
Jun 21, 4:08 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne37 min
Jun 21, 4:18 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne27 min
Jun 21, 4:23 PM EDTSpecial Weather StatementJKLJackson, Rockcastle37 min
Jun 21, 4:28 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin32 min
Jun 21, 4:29 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Owsley, Pulaski, Rockcastle3 hr
Jun 21, 4:30 PM EDTSpecial Weather StatementJKLKnott, Perry30 min
Jun 21, 4:34 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Rockcastle26 min
Jun 21, 4:42 PM EDTSpecial Weather StatementJKLMcCreary, Whitley48 min
Jun 21, 4:42 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike33 min
Jun 21, 4:51 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Magoffin3 hr
Jun 21, 4:53 PM EDTSpecial Weather StatementJKLLeslie37 min
Jun 21, 4:56 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley, Rockcastle39 min
Jun 21, 5:00 PM EDTSpecial Weather StatementJKLKnott30 min
Jun 21, 5:01 PM EDTSpecial Weather StatementJKLWayne29 min
Jun 21, 5:04 PM EDTSpecial Weather StatementJKLBell, Knox, Whitley41 min
Jun 21, 5:12 PM EDTSpecial Weather StatementJKLPike33 min
Jun 21, 5:17 PM EDTSevere Thunderstorm WarningJKLBell43 min
Jun 21, 5:25 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox, Whitley50 min
Jun 21, 5:28 PM EDTSpecial Weather StatementJKLLeslie17 min
Jun 21, 5:34 PM EDTSpecial Weather StatementJKLClay26 min
Jun 21, 5:49 PM EDTSpecial Weather StatementJKLWhitley41 min
Jun 21, 5:52 PM EDTSpecial Weather StatementJKLHarlan38 min
Jun 21, 6:10 PM EDTSpecial Weather StatementJKLLeslie50 min
Jun 21, 6:15 PM EDTSpecial Weather StatementJKLBell45 min
Jun 21, 6:32 PM EDTSpecial Weather StatementJKLLetcher43 min
Jun 21, 6:34 PM EDTSevere Thunderstorm WarningJKLHarlan, Letcher, Perry41 min

Nearby

Special Weather Statements in Kentucky, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.